×

zbMATH — the first resource for mathematics

Large prime factors of binary forms. (English) Zbl 0214.30301

MSC:
11N32 Primes represented by polynomials; other multiplicative structures of polynomial values
11N36 Applications of sieve methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scG. Greaves}, The divisor sum problem for binary cubic forms, Acta Arith.{\bf17} to appear. · Zbl 0198.37903
[2] Richert, H.-E, Selberg’s sieve with weights, Mathematika, 16, 1-23, (1969) · Zbl 0192.39703
[3] Hooley, C, On the greatest prime factor of a quadratic polynomial, Acta math., 117, 281-299, (1967) · Zbl 0146.05704
[4] Goldfeld, M, On the number of primes p for which p + a has a large prime factor, Mathematika, 16, 23-27, (1969) · Zbl 0201.05301
[5] Ramachandra, K, A note on numbers with a large prime factor, J. London math. soc., 1, 303-306, (1969) · Zbl 0179.07301
[6] Nagell, T; Nagell, T, () · Zbl 0997.01010
[7] Nagell, T, Généralisation d’un théorème de Tchebycheff, J. math. pures appl., 4, 8, 343-356, (1921) · JFM 48.1173.01
[8] Hooley, C, On binary cubic forms, J. reine angew. math., 226, 30-87, (1967) · Zbl 0163.04605
[9] Selberg, A, On an elementary method in the theory of primes, Norske vid. selsk. forh. (Trondheim), 19, 64-67, (1947) · Zbl 0041.01903
[10] Halberstam, H; Roth, K.F, Sequences, (1966), Oxford Univ. Press New York/London · Zbl 0141.04405
[11] Prachar, K, Primzahlverteilung, (1957), Springer-Verlag · Zbl 0080.25901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.